# SDR CALA2015040600245

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 78,602 hours, 19,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT CTR DOOR LIGHT ILLUMINATED AT +60KTS ON TAKEOFF.  RTO PERFORMED, FOUND L2 DOOR TO OPERATE NORMAL & INDICATION INTERMITTENT.  PLACARDED L2 DOOR INDICATION LIGHT INOPERATIVE IAW MEL.  DDP COMPLIED WITH.  VERIFIED DOOR CLOSED PRIOR TO DEPARTURE.  TROUBLE SHOT IAW FIM 52-71-00-815-802, FOUND DOOR WARNING SENSOR, S10095, OUT OF ADJUSTMENT.  R & R SENSOR AS PRECAUTIONARY IAW AMM 52-71-00 & ADJUSTED WITHIN LIMITS. ALL OPERATIONS CHECKED GOOD AT THIS TIME.  MEL REMOVED.
